also for people who are on depression please stay away from lythem,not sure the correct spelling it's just how it soundswent to a doctor psychiatrist he saw me for 15 minutesnever met me before said I was bipolar and put me on lithiumI almost diedeveryone please be careful ask questions don't just take the drug because they say it's what you need get a second opinion this is from someone who cares about people and their well being I have nothing against doctors they save many lives just pleaseget a second opinion their human they make mistakesall my love to those in troublehelp is out there just be careful and I can't stress enough to ask question about your medicationit's your body and you have to take the medication so make sure its the right one please from someone who really cares. I hope someday when I am well I can help people who have gone through depressionakathisiaand Lyme disease I have all three and possibly fibromyalgia. Its been a long haul but I'm still here so there is help don't think you're alonetext me if you want I'll try and help you if I can GlendaK 57View Thread
antipsychoticmedication will call AKATHESIA.please get off of it if you canit will come backI've had it happen to me many many times stay off of it if you can please I've had it for over 10 yearsView Thread
try and take her to A neurologist. Don't give up don't let them put her on strong medication it will just continue and she'll be like meI'm 57 years old and the doctors did this to meby constantly putting me on strong medicationget help now don't let it continue I pray for herstop it while you canyou have to figure out what started itdon't give up keep going to you get an answer it's important for her and you it's a terrible conditionsomeone must have put her on something strongand now her body is going through withdrawal they did something in the hospitalthat helped her and now its not working again this continuesdo you have access 2 homeopathicdoctors.? Just stick with herbut get her off the strong drugs please that's what's causing it she'll have to go through a withdrawal.the klonopin I mentioned before will help with the symptoms.you have to find out what started this drugand stay away from itand don't let them put her on another strong drug because it will just continue and she'll get better and then she'll get worse again please listen I've been through it 4 yearsI wish there was another way to talk to youI've spent many nights up walking trying to get off of a drug that a doctor gave me.it can be hellI'm so sorry for you and your daughter I'm here though if I can help in any way I will try to check back with you Glenda57View Thread
what wasyour daughter's first symptoms?I'm having it right now. Does she shake a lot?ask the doctors is she can takeklonopin.
Was she on any strong medicationssometimeswhen you are removed from something your body goes through withdrawalthis could be happening I can't imagine what a 7 year old would have been put on by a doctor. That's why they call it drug inducedbecause you are withdrawing from a medication. Is that possible?don't give up hopeI only know what works for me.which is klonopinView Thread
akathisiastay off the strong meds. They will cause it to come back try: Klonopin 1mg.works great for me. strong meds will bring it back guaranteed please be carefulno real cure so glad yours has stopped get off of the strong medsif the culprit to ask akathesie.I also takeinderal10 milligrams 3 times a day it is a beta blocker they really helpsend my love to you from Glenda K 57 I'm here I'll check for you off and on to see how you're doing,View Thread
:hi its Glenda I've had aKATHISIAfor about 10 years not good no medication has worked so far. On klonopinand enteral. On my feet most of the time very lonely it's terrible would love to talk to someone. Most people don't believe I have any thing I look okay. So they don't see anything.if they only knew.don't go many places only at night. Trying to find the doctor to help me. I'm in central Pennsylvanianorthern part I guess.anybody out there?!View Thread